# SDR QXEA2009121101034

- Difficulty date: December 7, 2009
- Submitted: December 12, 2009
- Operation: Air carrier
- Aircraft: N414QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4061
- Aircraft time: 20,571 hours, 21,098 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock Roller
- Part number: 465751
- Condition: Malfunctioned
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER T/O AND GEAR UP, RT MX AND GEAR DOOR UNSAFE LIGHTS REMAINED ILLUMINATED APPROX 1 MINUTE AFTER OTHER GEAR WERE UP AND LIGHTS WERE OUT.  RIGHT LIGHTS WENT OUT AT ABOUT 160 KTS. PERFORMED CK OF PSEU, FOUND FAULT HISTORY MSGS OF DIN01B FAILED, DIN01D FAILED, RGUPLK FAULT UNREASONABLY FAR, RGDRCL FAULT UNREASONABLY FAR.  FERRY. JACKED ACFT AND PERFORMED GEAR SWINGS AT LOW FLOW SETTINGS, FOUND RT GEAR STALLS BEFORE ENGAGEMENT OF UPLOCK. ADJUSTED RT RETRACTION ACTUATOR IAW 32-31-11-830-801. ADJUSTED GEAR UPLOCK SENSOR IAW 32-61-00-280-801. REMOVED AND REPLACED RT UPLOCK ROLLER ON RT GEAR. PERFORMED OPS CHECK OF GEAR EXTENSION/RETRACTION IAW 32-31-00-701-801. OPS GOOD. RETURNED TO SERVICE.
